Jump to content
The End of my Addiction

Baclofen withdrawl


empyr3al
 Share

Recommended Posts

I titrated baclofen up to 30 mg but experienced a loss of personality.  Things seemed to just be matter of fact.  Gaba B was not something I should have messed with recklessly when i was perfectly fine.  I'm 6 months sober.  I could see it making sense if you were coming off alcohol but being sober long enough it appears quite different.  I question at what cost to self realization is using a drug so intense that coming off of it is almost like coming off alcohol.  Diazepam is the only thing making me stable at the moment.

Has anyone else tried using Bac while totally sober and what did it feel like.

Link to comment
Share on other sites

30 mg per day is a tiny dose - surprised you got such an intense effect at this level.  Diazepam isn't a drug to mess with either, far more dangerous than baclofen I would have thought.

  • Like 1
Link to comment
Share on other sites

I have run across this anecdotally on other forums about Baclofen.  You need to titrate down very slowly if you're having issues.  Maybe 10 mg/week or 5 mg/week if that's too fast.

  • Like 1
Link to comment
Share on other sites

  • 4 weeks later...

To be honest BAC made me feel like i had 90IQ when I have 140IQ.  It frightened me.  I realize there is a price to pay for sobriety but thats insane.  Maybe I titrated up too fast???

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...